MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONBLADE 3; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONBLADE 3; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0730-101-000
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a procedure the product sparking at generator settings 20 w cut / 20 w coag, and stopped when generator was turned down to 15w cut / 15w coag.The procedure was completed successfully without a significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Correction: b5: updated executive summary to clarify this is not reportable event.Additional information: h6: the quality investigation is complete.
 
Event or Problem Description
Upon further investigation it was determined that this event is not reportable event.

Brand Name
PHOTONBLADE 3
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key21217583
Report Number3015967359-2025-00358
Device Sequence Number18302729
Product Code GEI
UDI-Device Identifier07613327629194
UDI-Public(01)07613327629194(17)261111(10)10339135
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K242266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0730-101-000
Device Lot Number10339135
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown